Volume 29, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 29 (2011).
 

Full Article
   
Preface.
J. Comp. Math., 29 (2011), pp. i-ii.

 

Full Article
Regular Articles:
 
   
Kirill D. Nikitin, Maxim A. Olshanskii, Kirill M. Terekhov and Yuri V. Vassilevski
A Numerthod for the Simulation of Free Surface Flows of Viscoplastic Fluid In 3D
J. Comp. Math., 29 (2011), pp. 605-622. Abstract

 

Full Article
     
Zhen Gao, Wai Sun Don and Zhiqiu Li
High Order Weighted Essentially Non-Oscillation Schemes For One-Dimensional Detonation Wave Simulations
J. Comp. Math., 29 (2011), pp. 623-638
. Abstract

 

Full Article
     
Kun Xu and Zhaoli Guo
Multiple Temperature Gas Dynamic Equations for Non-equilibrium Flows
J. Comp. Math., 29 (2011), pp. 639-660
. Abstract
 

Full Article
     
Yibing Chen and Song Jiang
A Non-Oscillatory Kinetic Scheme for Multi-Component Flows with the Equation of State for a Stiffend Gas
J. Comp. Math., 29 (2011), pp. 661-683
. Abstract
 

Full Article
     
Chuanmiao Chen, Zhong-Ci Shi and Hongling Hu
On Extrapolation Cascadic Multigrid Method
J. Comp. Math., 29 (2011), pp. 684-697
. Abstract
 

Full Article
     
Can Huang, Tao Tang and Zhimin Zhang
Supergeometric Convergence of Spectral Collocation Methods for Weakly Singular Volterra and Fredholm Integral Equations with Smooth Solutions
J. Comp. Math., 29 (2011), pp. 698-719
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]